BibTeX record journals/automatica/Gu00

download as .bib file

@article{DBLP:journals/automatica/Gu00,
  author       = {Keqin Gu},
  title        = {Stability and stabilization of infinite dimensional systems with applications:
                  Zheng-Hua Luo, Bao-Zhu Guo, Omer Morgul, Springer, London, 1999, {ISBN:}
                  1-85233-124-0},
  journal      = {Autom.},
  volume       = {36},
  number       = {11},
  pages        = {1775--1776},
  year         = {2000},
  url          = {https://doi.org/10.1016/S0005-1098(00)00097-2},
  doi          = {10.1016/S0005-1098(00)00097-2},
  timestamp    = {Thu, 20 Feb 2020 09:15:36 +0100},
  biburl       = {https://dblp.org/rec/journals/automatica/Gu00.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics